National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(146)
ISSN: 0001-8708
年代
1    
Game theory 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:49  Issue:3  Page:300  

Rota Gian-Carlo;  

问图书馆员

2    
Vector bundles 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:49  Issue:1  Page:107  

Rota Gian-Carlo;  

问图书馆员

3    
Harmonic maps from surfaces to complex projective spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:49  Issue:3  Page:217-263  

Eells J;   Wood C;  

来源数据库:Scopus        

获取全文 问图书馆员

4    
Double solids 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:47  Issue:2  Page:107-230  

Clemens C.Herbert;  

来源数据库:Scopus        

获取全文 问图书馆员

5    
Three-dimensional affine crystallographic groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:47  Issue:1  Page:1-49  

Fried David;   Goldman William M;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

6    
A characterization of ternary rings of operators 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:48  Issue:2  Page:117-143  

Zettl Heinrich;  

来源数据库:Scopus        

获取全文 问图书馆员

7    
Maximal injective subalgebras in factors associated with free groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:50  Issue:1  Page:27-48  

Popa Sorin;  

来源数据库:Scopus        

获取全文 问图书馆员

8    
Witt vectors and the algebra of necklaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:50  Issue:2  Page:95-125  

Metropolis N;   Rota Gian-Carlo;  

来源数据库:Scopus        

获取全文 问图书馆员

9    
Simultaneous similarity of matrices 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:50  Issue:3  Page:189-265  

Friedland Shmuel;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

10    
Hölder continuity of the solutions of some non-linear elliptic systems 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:48  Issue:1  Page:16-43  

Campanato Sergio;  

来源数据库:Scopus        

获取全文 问图书馆员

11    
Elimination of quantifiers in algebraic structures 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:47  Issue:1  Page:74-87  

Macintyre Angus;   McKenna Kenneth;   van den Dries Lou;  

来源数据库:Scopus        

获取全文 问图书馆员

12    
The geometry of binary systems 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:49  Issue:1  Page:1-105  

Barlotti Adriano;   Strambach Karl;  

来源数据库:Scopus        

获取全文 问图书馆员

13    
Generic flows generated by continuous vector fields in Banach spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:50  Issue:3  Page:266-280  

De Blasi F.S;   Myjak J;  

来源数据库:Scopus        

获取全文 问图书馆员

14    
Some applications of Jordan norms to involutorial simple associative algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:48  Issue:2  Page:149-165  

Jacobson N;  

来源数据库:Scopus        

获取全文 问图书馆员

15    
Noncomputability in analysis and physics: A complete determination of the class of noncomputable linear operators 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:48  Issue:1  Page:44-74  

Pour-El Marian Boykan;   Richards Ian;  

来源数据库:Scopus        

获取全文 问图书馆员

16    
Schur functions, Good's identity, and hypergeometric series well poised in SU( n) 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:48  Issue:2  Page:177-188  

Gustafson R.A;   Milne S.C;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

17    
L2 multipliers with power weights 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:49  Issue:2  Page:170-216  

Muckenhoupt Benjamin;   Wheeden Richard L;   Young Wo-Sang;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
Chapter 3 of Ramanujan's second notebook 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:49  Issue:2  Page:123-169  

Berndt Bruce C;   Evans Ronald J;   Wilson B.M;  

来源数据库:Scopus        

获取全文 问图书馆员

19    
A bijection proving orthogonality of the characters of S n 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:50  Issue:2  Page:160-186  

White Dennis E;  

文摘信息 问图书馆员

20    
A general umbral calculus in infinitely many variables 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:50  Issue:1  Page:49-93  

Barnabei Marilena;   Brini Andrea;   Nicoletti Giorgio;  

来源数据库:Scopus        

获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×